# SDR 1350606N6879R

- Difficulty date: August 15, 2006
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N6879R
- Make and model: Cessna 402C
- Aircraft serial: 402C0611
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Part number: CM358950
- Part serial: 0606
- Condition: Defective
- Location: Avionics
- Part time: 350 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AVIONICS MASTER INOP.  MX CHANGED CIRCUIT BREAKER.
